Inversion–free Iterative Method for Finding Symmetric Solution of the Nonlinear Matrix Equation X-A^* X^q A=I (q≥2)

Authors

  • Chacha Stephen Chacha Department of Mathematics, Physics and Informatics, Mkwawa University College of Education, University of Dar es Salaam, P. O. Box 2513, Iringa, Tanzania

DOI:

https://doi.org/10.4314/tjs.v47i4.5

Keywords:

Symmetric solution, nonlinear matrix equation, inversion free, iterative method

Abstract

In this paper, we propose the inversion free iterative method to find symmetric solution of the nonlinear matrix equation  where  is an unknown symmetric solution,  is a given Hermitian matrix and  is a positive integer. The convergence of the proposed method is derived. Numerical examples demonstrate that the proposed iterative method is quite efficient and converges well when the initial guess is sufficiently close to the approximate solution.

Keywords: Symmetric solution, nonlinear matrix equation, inversion free, iterative method.

Downloads

Download data is not yet available.

Downloads

Published

28-10-2021

How to Cite

Chacha, C. S. (2021). Inversion–free Iterative Method for Finding Symmetric Solution of the Nonlinear Matrix Equation X-A^* X^q A=I (q≥2). Tanzania Journal of Science, 47(4), 1392–1401. https://doi.org/10.4314/tjs.v47i4.5

Issue

Section

Articles